# SDR FDEA202512052223

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 54,205 hours, 8,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLT MX INSP, L1 DOOR OVRHD EMERGENCY LIGHT INOP.  REPLACED THE  LAMP, IAW AMM 33-50-00-2. EMERGENCY LIGHTS  TEST SATIS, ITEM OK FOR SVC.
